# SDR AALA202312135258

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 84,348 hours, 10,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147W25303
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1.461 INCH CRACK FLOOR STRUCTURE CROSS BEAM AT AIRCRAFT STA 1874 AND STR 43R AT AFT CARGO COMPARTMENT. REPLACE CROSS BEAM PER B777-200 SRM 51-40-02-0G AND DRAWING 147W2101.
